International Migration, Self-Selection, and the Distribution of Wages: Evidence from Mexico and the United States
Daniel Chiquiar and
Gordon Hanson
Journal of Political Economy, 2005, vol. 113, issue 2, 239-281
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (607)
Downloads: (external link)
http://dx.doi.org/10.1086/427464 (application/pdf)
http://dx.doi.org/10.1086/427464 (text/html)
Access to the online full text or PDF requires a subscription.
Related works:
Working Paper: International Migration, Self-Selection, and the Distribution of Wages: Evidence from Mexico and the United States (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:113:y:2005:i:2:p:239-281
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().